It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by nicole on September 08, 2000 at 01:21:42:

hi,
i have a question regarding prednisone. i just finished a 9 day cycle of it, and although it took care of the severe allergic rxn for which it was prescribed, i am wondering if it is causing me to feel terrible right now. the last few days of the cycle i started feeling nauseous and weak. yesterday was my last day, and i am still feeling bad today. i am fatigued, depressed (physically, not emotionally), and i feel very weak. i saw that these are side effects of the prednisone, but i find it strange that i am having problems now that i am going off the medication. if anyone has had similar experiences with this med i would love to hear your input as to how long i will feel like this. i have suffered from depression in the past, and was doing fine until i took the prednisone. thanks!
nicole

Follow Ups

All times are GMT -7. The time now is 04:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!